MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R37, KII 15X100MM Z-THR OPT SYS, 6/BX; GCJ

APPLIED MEDICAL RESOURCES C0R37, KII 15X100MM Z-THR OPT SYS, 6/BX; GCJ
Model Number 9
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.This report is being filed as a result of a re-review of applied medical complaints received between (b)(6) 2014 and (b)(6) 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an (b)(6) 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Laparoscopic hiatal hernia- "during the procedure pneumo was being lost.Before closing dr.Fortes discovered that a piece of the inner seal had fallen into the patient." patient status - unknown.

Brand Name
C0R37, KII 15X100MM Z-THR OPT SYS, 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6372826
Report Number2027111-2017-01090
Device Sequence Number634764
Product Code GCJ
UDI-Device Identifier00607915116422
UDI-Public(01)00607915116422(17)170319(30)01(10)1218442
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
9
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/19/2017
Device Model Number9
Device Catalogue Number9
Device Lot Number1218442
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2014
Initial Report FDA Received Date03/02/2017
Patient Sequence Number1